RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1989, Volume 308, Number 4, Pages 788–791 (Mi dan6923)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The similarity of properties of recursively enumerable and finitely axiomatizable theories

M. G. Peretyat'kin

Institute of Mathematics and Mechanics, AS of KazSSR, Alma-Ata

Full text: PDF file (323 kB)

English version:
Doklady Mathematics, 1990, 40:2, 372–375

Bibliographic databases:
UDC: 517.1
Presented: В. С. Владимиров
Received: 26.05.1988

Citation: M. G. Peretyat'kin, “The similarity of properties of recursively enumerable and finitely axiomatizable theories”, Dokl. Akad. Nauk SSSR, 308:4 (1989), 788–791; Dokl. Math., 40:2 (1990), 372–375

Citation in format AMSBIB
\Bibitem{Per89}
\by M.~G.~Peretyat'kin
\paper The similarity of properties of recursively enumerable and
finitely axiomatizable theories
\jour Dokl. Akad. Nauk SSSR
\yr 1989
\vol 308
\issue 4
\pages 788--791
\mathnet{http://mi.mathnet.ru/dan6923}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1029149}
\zmath{https://zbmath.org/?q=an:0703.03014}
\transl
\jour Dokl. Math.
\yr 1990
\vol 40
\issue 2
\pages 372--375


Linking options:
  • http://mi.mathnet.ru/eng/dan6923
  • http://mi.mathnet.ru/eng/dan/v308/i4/p788

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Peretyat'kin, “First-order combinatorics and model-theoretical properties that can be distinct for mutually interpretable theories”, Siberian Adv. Math., 26:3 (2016), 196–214  mathnet  crossref  crossref  mathscinet  elib
  • Number of views:
    This page:9
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020